# SDR DXTA2022112874750

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0307
- Aircraft time: 601 hours, 421 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9919171
- Part serial: 273010326
- Condition: Defective
- Location: Seat 7
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHT ABOVE SEAT 7 INOP.   REMOVED AND REPLACED EM ER/READING LIGHT ABOVE SEAT 7 WITH NJA PROVIDED NEW PART. OPERATIONAL CHECKS GOOD. ALL WORK COMPLETED IAW AMM 30-50-00.
